MAUDE Adverse Event Report: PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY FORTILINK C; INTERBODY FUSION DEVICE

PIONEER SURGICAL TECHNOLOGY PIONEER SURGICAL TECHNOLOGY FORTILINK C; INTERBODY FUSION DEVICE
Model Number 65-C-1214-6-6L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Death
Additional Manufacturer Narrative
No product was returned for this complaint.Therefore, no device investigation could be done other than a review of the manufacturing records related to the part.According to the dhr, the product was manufactured to specifications.Repeated inquires to gather more information about this case have not resulted in any additional information beyond what is listed in this report.Based on the information gathered from this occurrence, there is no evidence that pioneer surgical's device nor the procedure were the cause of the patient's death.
 
Event or Problem Description
On (b)(6) 2021, it was reported to pioneer surgical technology that a death had occurred for a patient that was enrolled in a post market retrospective clinical study.Based on the limited information received by pioneer surgical technology, the patient reportedly died of a stroke on (b)(6) 2020.Initial surgery for this patient was on (b)(6) 2019.There was no reported evidence that this death was caused by the surgery or pioneer surgical technology's implant.

Brand Name
PIONEER SURGICAL TECHNOLOGY FORTILINK C
Common Device Name
INTERBODY FUSION DEVICE
Manufacturer (Section D)
PIONEER SURGICAL TECHNOLOGY
375 river park circle
marquette MI 49855
MDR Report Key12488532
Report Number1833824-2021-00076
Device Sequence Number4264870
Product Code MAX
UDI-Device Identifier00846468080341
UDI-Public(01)00846468080341(17)231031(10)329592
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K190498
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/31/2023
Device Model Number65-C-1214-6-6L
Device Catalogue NumberSAME
Device Lot Number329592
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;